# SDR 08FDEA00762

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AJC70722
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ACCESS PANEL NR 362 DR HAS A DENT.  REPAIRED PANEL BY FABRICATING SKINS, CORE, LAYED UP & BONDED IAW TPS 1001 REV E & EA 8-5530-116967 "RT VERTICAL STABILIZER PICKLE BARREL PANEL".   PANEL REMOVED & REINSTALLED TO FACILITATE MAINTENANCE IAW SRM 51-31-01 VOL II PG 1.
